# SDR UPS99829128

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750872
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 SEAT TRACK BTWN STA 1660-1680 RBL 59 HAS HEAVY CORROSION.  REPAIRED AREA IAW SRM 53-2-3.
